A representation of all solutions of the control algebraic Riccati equation for infinite-dimensional systems

O.V. Iftime, Heiko J. Zwart, R.F. Curtain

    Research output: Contribution to journalArticleAcademicpeer-review

    10 Citations (Scopus)


    We obtain a representation of all self-adjoint solutions of the control algebraic Riccati equation associated to the infinite-dimensional state linear system Σ(A,B,C) under the following assumptions: A generates a C0-group, the system is output stabilizable, strongly detectable and the dual Riccati equation has an invertible self-adjoint non-negative solution.
    Original languageUndefined
    Article number10.1080/00207170500080223
    Pages (from-to)505-520
    Number of pages16
    JournalInternational journal of control
    Issue number7
    Publication statusPublished - 10 May 2005


    • EWI-2848
    • MSC-93C05
    • MSC-47N70
    • METIS-225162
    • IR-62889
    • MSC-93C25

    Cite this